American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Charles Irwin Goldstein. Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Applications to scattering theory . Trans. Amer. Math. Soc. 135 (1969) 33-50. MR 0234141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Irwin Goldstein. Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I . Trans. Amer. Math. Soc. 135 (1969) 1-31. MR 0234140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bui An Ton. Asymptotic distribution of eigenvalues and eigenfunctions for general linear elliptic boundary value problems . Trans. Amer. Math. Soc. 122 (1966) 516-546. MR 0198016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Erik Balslev. The essential spectrum of elliptic differential operators in $L\sp{p}(R\sb{n})$ . Trans. Amer. Math. Soc. 116 (1965) 193-217. MR 0190524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1